# SDR SWAA2013081219018

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 71,284 hours, 67,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT LENS COVER MISSING AT ROW 15.  INSTALLED COVER IAW MM.
